Our expert says:
OK, Don't start panicking ! Make sure your doctors and anaesthetist know all about your currrent condition AND about whatever happened last time round. Do NOT take something on your own, as this could interfere with the anaesthetics and other drugs they might give you, with potentially serious consequences - discuss your fears with them, and let them give you a safer sedative beforehand, to help you face the brief procedure more calmly.
It is routine to give Premed to people before ops or procedures.
So, don't act on your own ( Aterax certainly could cause problems, because it is very sedative and would ADD to the sedative effects of whatever other drugs are used to sedate you, and perhaps unpredictably so - talk to your doc and remind him of the problems last time - he should have remembered this and may already have taken precautions about providing suitable Premed - and ask his office for the name of the anaesthetist, and call the anaesthetist with the same information, so he can also prepare something for you to take ahead of time.
Then it should all go fine.
As Liza says it is a professional requirement that the anaesthetist see and talk with you before any op or procedure.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.